# SDR U2RA201906120001

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,549 hours, 14,165 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140U4005111
- Condition: Broken
- Location: Bs 750
- Part time: 95,549 hours, 14,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND WINDOW OUTER PANE ON RIGHT SIDE AT STATION 750 BROKE. REMOVED AND REPLACED MIDDLE AND OUTER WINDOW PANES IN ACCORDANCE WITH B747-400 AMM 56-21-01.
